Acute Coronary Syndrome due to Diclofenac-Induced Anaphylaxis: Type 1 Kounis Syndrome
AbstractKounis syndrome is a potentially life-threatening medical emergency with both acute coronary syndrome and a severe allergic reaction which can occur even in patients with angiographically normal coronary arteries. In this report, we present a patient who developed acute coronary syndrome (type 1 Kounis syndrome) after diclofenac sodium intake.
Fassio F, Almerigogna F. Kounis syndrome (allergic acute coronary syndrome): different views in allergologic and cardiologic literature. Intern Emerg Med 2012;7:489-95
Kounis NG, Zavras GM. Histamine-induced coronary artery spasm: the concept of allergic angina. Br J Clin Pract 1991;45:121-8.
Brown AF, McKinnon D, Chu K. Emergency department anaphylaxis: a review of 142 patients in a single year. J Allergy Clin Immunol 2001;108:861-6.
Cakar MA, Gündüz H, Kocayiğit I, Binak DF, Vatan MB, Tamer A. Acute coronary syndrome due to diclofenac potassium induced anaphylaxis: two Kounis syndrome variants in the same patient. Anadolu Kardiyol Derg 2011;11:88-9.
Cevik C, Nugent K, Shome GP, Kounis NG. Treatment of Kounis syndrome. Int J Cardiol 2010;143:223-6.
All opinions and reports within the articles that are published in the Gazi Medical Journal are the personal opinions of author(s). Gazi University, Editors and the publisher do not accept any responsibility for these articles. The journal is printed on acid-free paper.